# SDR SWAA2025120334515

- Difficulty date: November 12, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 57,429 hours, 38,246 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FWD UPPER SLIDE SEAL CRACKED.   REMOVED AND REPLACED THE HORIZONTAL STAB FWD UPPER SLIDE SEAL IAW AMM 53-31-31-000-802, & AMM 53-31-31-400-802.
